# SDR 95FDEA01078

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) ON FASTENER HOLES AT BS 344 LBL 33-57WL 208 DOUBLE DRILLED HOLE AT BS 344 LBL 51 WL 208.  REPAIRED FLOOR BEAM IAW FEDEX SRM 53-10-1 AND FEDEX DWG NR SR 27-53-007.
